Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I have very mild acne but my breakout are consitent. My doctor prescribe for me to take 80mg a day, 40 in the morn/ 40 at night.

I think this is too much. I way 142 with my clothes on but I still think this is too much for my body. i'm scared because I'm prone to have whatever sid eeffects for most meds. I think I'm reluctantly going to just take 40 a day and see what happens because I think I will have major problems if I do the entire 80 a day.

I poped my first pill this morning and let me tell you I think I'm syking myself out all ready because I feel weird.

Share this post


Link to post
Share on other sites
I have very mild acne but my breakout are consitent. My doctor prescribe for me to take 80mg a day, 40 in the morn/ 40 at night.

I think this is too much. I way 142 with my clothes on but I still think this is too much for my body. i'm scared because I'm prone to have whatever sid eeffects for most meds. I think I'm reluctantly going to just take 40 a day and see what happens because I think I will have major problems if I do the entire 80 a day.

I poped my first pill this morning and let me tell you I think I'm syking myself out all ready because I feel weird.

Share this post


Link to post
Share on other sites

Searchingsoul, don't take this the wrong way - but relax! People seem to experience a lot of anxiety and worry when they begin a course of Accutane and it makes you sort of paranoid about every little thing. Take some deep breaths. biggrin.gif

Share this post


Link to post
Share on other sites
if you're going to take accutane at all, follow the directions given to you. you'll regret you didn't later on. please don't think you know more about this than your doctor does...

Share this post


Link to post
Share on other sites
Searchingsoul, don't take this the wrong way - but relax!  People seem to experience a lot of anxiety and worry when they begin a course of Accutane and it makes you sort of paranoid about every little thing.  Take some deep breaths.  biggrin.gif

Share this post


Link to post
Share on other sites
The standard dosage is 1mg/kg of weight per day, max dose is 2mg/kg per day.  You say you weigh 142lbs, that's about 64kg.  Your dose is 80mg a day, so that's (80mg/64kg) = 1.25mg/kg.  Slightly higher dose than average, but no where near the max dose.  Hope that helps.

Share this post


Link to post
Share on other sites

UPDATE!!!

The first six days have been okay. I have dry patrches on some parts of my face but my face is still oily as heck probably more oily. My lips and throat are hella dry but I drink plenty of water and have kept my aquaphor at hand so for the most part I'm doing ok......

For some reasson on Saturday around my nose was really sore but it's okay now.

Share this post


Link to post
Share on other sites

DAY 7

DAILY 80

40mg @ Breakfast

40mg @ Dinner

Progress::Lips are very dry, face seems oilier than before. No active bumps on face. The bumps on my back are somewhat healing (going away)

Share this post


Link to post
Share on other sites

DAY 10

40mg Morn

40mg Night

PROGRESS: Lips extremely dry(can't go without Aquaphor), a few tiny bumps coming out nothing to cry about. Skin less oily today.So Far I'm okay.

Share this post


Link to post
Share on other sites
Guest Craigems

I hate to be the party pooper, but this isnt an Accutane log-book area. But because i'm nice, and i've allowed for the FIRST MONTH to go un-noticed. The link to get to Accutane log-book journies or acne log-books is ... http://www.acne.org/messageboard/index.php?showforum=6

Goodluck with your experience on tane, and on day 30 this thread can be locked or "Moved" to the Personal Regime logs area (just private message me if you want it moved!

Thanks Craig.

Share this post


Link to post
Share on other sites
Yeah, that's what I was thinking maybe it was me.....but whatever it was it went away. So far I'm okay, I drink a gallon of water a day so I hope that helps with something.

Italked with the doctor and she told me to take the 80mg despite the brand. I 'm trying to start worrying myself because then I will be stressed and I breakout when I stress. I'm gonna take it one day at a time.....

Share this post


Link to post
Share on other sites

DAY 11

40mg / Morn

40mg/ Night

Progress: Lips extremely dry, less oil on my face and everywhere else. Ezcema coming out more. A little sad yesterday but I doubt if that had anything to do with accutane........

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×